Yes, you are right. So I stopped taking pills on August 12 and restarted from September 16. So, it's not 28 days. In between I had my normal cramps periods early September, as I was without pills. I guess I am now almost over with my quite normal periods for October (which usually lasts 3-4 days for me without pills). I hope I am not confusing you more. But I did not get what you meant by 'breakthrough' bleeding here, is it because I restarted pills past 28 days or more?
So, I guess I need to wait one more cycle, to see what happens.
Kashmira (Thanks for liking this screen name!)View Thread
I think I have an unusual problem, or probably it's very normal, the experts can say.
So, I was on Microgestion BCPs for 3 months, everything was fine: I had scanty periods (lasting 1 day maximum) during my placebo week and breakthrough bleedings when I missed pills (which is also normal).
I stopped taking those, as my husband and I meet pretty infrequently (long distance relation). Then I restarted it after 1 month, calculating the placebo week, as I did not wish to have my periods during my swimming lessons. I started having usual cramps and bleeding during the 2nd week of pills (around the same date as if I am not taking any pills and having normal menses). It's not even my placebo week and it's the same pills, no new medicines!
I am concerned and confused as to why this is happening. Is my body or hormones taking time to adapt to the 1 month gap? Should I wait for 2 more cycles to see what happens?
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.